Person:233814: Difference between revisions

From MaRDI portal
Person:233814
Created automatically from import231006081045
 
m AuthorDisambiguator moved page Kunio Hidano to Kunio Hidano: Duplicate
 
(No difference)

Latest revision as of 18:22, 9 December 2023

Available identifiers

zbMath Open hidano.kunioMaRDI QIDQ233814

List of research outcomes





PublicationDate of PublicationType
Global existence for null-form wave equations with data in a Sobolev space of lower regularity and weight2023-07-18Paper
Global existence for a system of multiple-speed wave equations violating the null condition2023-01-23Paper
Global existence and blow up for systems of nonlinear wave equations related to the weak null condition2022-07-26Paper
Global Existence for a System of Quasi-Linear Wave Equations in 3D Satisfying the Weak Null Condition2021-12-09Paper
Global solutions to systems of quasilinear wave equations with low regularity data and applications2020-09-17Paper
Weighted fractional chain rule and nonlinear wave equations with minimal regularity2020-05-06Paper
Global existence for a system of multiple-speed wave equations violating the null condition2019-12-07Paper
Remarks on a system of quasi-linear wave equations in 3D satisfying the weak null condition2019-05-20Paper
Fractional derivatives of composite functions and the Cauchy problem for the nonlinear half wave equation2019-02-15Paper
Space-time \(L^{2}\) estimates, regularity and almost global existence for elastic waves2018-10-04Paper
Regularity and lifespan of small solutions to systems of quasi-linear wave equations with multiple speeds,I: almost global existence2018-05-18Paper
Global low regularity solutions for nonlinear elastic waves2017-11-14Paper
Combined effects of two nonlinearities in lifespan of small solutions to semi-linear wave equations2016-10-26Paper
Life span of small solutions to a system of wave equations2016-05-30Paper
The Glassey conjecture with radially symmetric data2012-10-31Paper
On almost global existence and local well posedness for some 3-D quasi-linear wave equations2012-09-07Paper
https://portal.mardi4nfdi.de/entity/Q30191042011-07-27Paper
Space-time \(L^2\)-estimates and life span of the Klainerman-Machedon radial solutions to some semi-linear wave equations.2010-10-28Paper
Morawetz-Strichartz estimates for spherically symmetric solutions to wave equations and applications to semilinear Cauchy problems.2010-10-28Paper
On abstract Strichartz estimates and the Strauss conjecture for nontrapping obstacles2010-05-11Paper
Weighted HLS inequalities for radial functions and Strichartz estimates for wave and Schrödinger equations2009-10-15Paper
Small solutions to semi-linear wave equations with radial data of critical regularity2009-10-13Paper
Nonlinear Schroedinger Equations with Radially Symmetric Data of Critical Regularity2008-11-14Paper
A Remark on the Almost Global Existence Theorems of Keel, Smith and Sogge2007-04-18Paper
The global existence theorem for quasi-linear wave equations with multiple speeds2005-03-07Paper
An elementary proof of global or almost global existence for quasi-linear wave equations2004-11-05Paper
https://portal.mardi4nfdi.de/entity/Q48243032004-11-01Paper
Conformal conservation law, time decay and scattering for nonlinear wave equations2004-09-27Paper
Scattering and self-similar solutions for the nonlinear wave equation.2004-08-26Paper
Scattering and self-similar solutions for the nonlinear wave equation2003-05-26Paper
Scattering problem for the nonlinear wave equation in the finite energy and conformal charge space2003-02-19Paper
Nonlinear small data scattering for the wave equation in \(\mathbb{R}^{4+1}\)1998-10-27Paper
Initial value problem of semilinear wave equations in three space dimensions1996-11-07Paper
Global existence and asymptotic behavior of solutions for nonlinear wave equations1996-07-14Paper
https://portal.mardi4nfdi.de/entity/Q48596921996-05-13Paper

Research outcomes over time

This page was built for person: Kunio Hidano